# SDR SWAA2024091933592

- Difficulty date: September 3, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDI HFEC INSPECTION; FOUND LEFT HORIZONTAL STAB RIB 3 STIFFENER 4 IS CRACKED; L:0.5' MARKED<[01] REPAIRED LEFT HORIZONTAL STAB RIB 3 STIFFENER 4 IAW SRM 55-10-09-2R-4.;[02] VERIFIED RII CORRECTIVE ACTION 1.
